Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have sinusitis, hiatal hernia. Taking Flucloxacillin, omerprazole. Suggest?

I am taking Flucloxacillin for sinusitis. I have a hiatis hernia. I was okay with the antibiotic for the first couple of day but now when I take my antibiotic I have all the signs of hiatis hernia, it was very bad last night during the night. Is it possible for Flucloxacillin to cause this. I take omerprazole 20mg twice a day and have not had any symptoms for many, many years, so the only difference is the antibiotic. I am a 62 years of age.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Flucloxacillin is very good antibiotic and sometime may cause stomach upset.
But you should not take antibiotics just like that.
Get yourself examined by ENT specialist and get done CT scan of nose and paranasal sinuses to know the disease extent and then take nasal sprays so that whole body is not exposed to medicines again and again and if required get surgical treatment.
You can use normal saline nasal sprays its harmless and can be taken for long time and will keep your nose clean and will prevent infections and allergies .
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor